# SDR DALA2019052203134

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1085640) DURING INSPECTION FOUND CRACKED WEB LOC. BTW BS 344 TO BS 360 AND LBBL 11 AT FWD GALLEY. REPAIRED WEB LOC BTW BS 344 TO BS 360 AND LBBL 11 AT FWD GALLEY AREA AS PER SRM 53-10-51 REPAIR 6.
